# SDR 07FDEA03789

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 66118088
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FRAME, STA 660 UPPER FLANGE HAS A DENT BETWEEN STR 23R-24R FOUND 3 DENTS ON UPPER FLANGE OF STA 660, BETWEEN S-22R -S-25R AND FOUND OUT OF LIMITS, CUTOUT DAMAGE, FORMED NEW FRAME SPLICE DOUBLER OUT OF 7075 O .050,   HEAT TREATED MATERIAL 7075-T6 THEN DRILLED UP, TREATED AND PRIMED AND INSTALLED.   REF SRM53-10-1 FIG IV, 51-30-3 FIG 1-6 AND EA NR 7-5310-113085
